# SDR CA980407013

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 455933
- Condition: Cracked
- Location: Mlg
- Component: 455933
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LANDING GEAR LIGHT COMING ON IN-FLIGHT AND AFTER GEAR RECYCLED.  HYDRAULIC LEAK AROUND PISTON SEAL.  TWO CRACKS IN BARREL AT BLOCK END, NO SIGNS OF LEAK.  REPLACED.
